# SDR P5CA2018053029080

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,832 hours, 20,637 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS AFTER LANDING.  INSPECTED THE WINDOW IAW AMM 56-11-01.   FOUND NO ABNORMALITY.  OPS CHECKED NORMAL.
